# SDR 9511749991

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE FS 69 PRESSURE PANEL TO WHEEL WELL WEB ATTACH FITTING, RIGHT SIDE.  REPLACED FITTING PER SRM 51-01.
